# SDR 872SJ001

- Difficulty date: October 21, 2004
- Submitted: January 8, 2005
- Operation: General aviation
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 81,330 hours, 31,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV ACCESS SERVICE PANEL HAS CORROSION UNDER PAINT GBAMC NR 04161 AND NR 04185 UPON INVESTIGSTION FOUND SKIN TO BE OUT OF LIMITS BELOW LIP ON ACCESS DOOR, REMOVED DAMAGED SKIN AREA OF 1.75X9.00 FABED FILLER,FABED FINGER DOUBLER FOR BACK, FAB DOUBLER FOR EXTERNAL, INSTALLED SPLICE, INSIDE DOUBLER& OUTSIDE DOUBLER IAW COTNEY AEROSPACE DWG W93-RO3 REV.IR-CLOSED-
